Luu Hoang Duc


Doctor

Department of Probability and Mathematical Statistics
Research interests: Stochastic Differential Equations


Address
Office: Building A5, Room 107
Tel: +84 24 37563474 / 107
Email: lhduc AT math.ac.vn

Education
 Education

  • Ph.D., 2006, Johann Wolfgang Goethe University, Frankfurt am Main, Germany
  • B.s., 2003, Honor program, Ha Noi University of Science

Professional Experiances

  • 2003-present: Researcher at the Institute of Mathematics, VAST, Hanoi.

 

 PUBLICATIONS


List Publications in MathSciNet

List of recent publications
1Luu Hoang Duc, Stefan Siegmund, A concept of local metric entropy for finite-time nonautonomous dynamical systems, Journal of Difference Equations and Applications, 2016, 1-15.
2Bui Xuan Dieu, Luu Hoang Duc, Stefan Siegmund, Nguyen Van Minh, Asymptotic behavior of linear almost periodic differential equations. Mathematical Sciences with Multidisciplinary Applications, Volume 157 of the series Springer Proceedings in Mathematics & Statistics, 113-132.
3Joseph Páez Chávez, Luu Hoang Duc, Doan Thai Son, Stefan Siegmund, Finite-time Lyapunov exponents and metabolic control coefficients for threshold detection of stimulus–response curves. Journal of Biological Dynamics, 10 (2016), 379-394.
4Luu Hoang Duc, Dennis Chrismann, Reinhard Gotzhein, Stefan Siegmund, Fabian Wirth, The stability of try-once-discard for stochastic communication channels: theory and validation. 54th IEEE conference on Decision and Control (CDC), (2015), 4170–4175. DOI: 10.1109/CDC.2015.7402869.
5Luu Hoang Duc, Schmalfuß Björn, Siegmund Stefan, A note on the generation of random dynamical systems from fractional stochastic delay differential equations. Stochastics and Dynamics. 15 (2015), 13 pp.
6Luu Hoang Duc, S. Siegmund, Existence of finite-time hyperbolic trajectories for planar Hamiltonian flows,  Journal of Dynam. Differential Equations  23 (2011), 475 -- 494.
7Luu Hoang Duc, Stefan Siegmund, Hyperbolicity and invariant manifolds for planar nonautonomous systems on finite time interval, International Journal of Bifurcation and Chaos, 18 (2008), 641-674.
8Luu Hoang Duc, Achim Ilchmann, Stefan Siegmund and Peter Taraba , On stability of linear time-varying second-order differential equations,  Quart. Appl. Math. 64 (2006), 137–151.
9 Hans, Luu Hoang Duc, Stefan, Crauel, Siegmund, Towards a Morse theory for random dynamical systems. Stoch. Dyn. 4 (2004), 277–296.
10Luu Hoang Duc, On the absolute regularity of linear random dynamical systems, Stoch. Dyn. 3 (2003), 453–461.